# SDR SWAA2016102609111

- Difficulty date: October 9, 2016
- Submitted: October 27, 2016
- Operation: Air carrier
- Aircraft: N786SW
- Make and model: Boeing 737-7H4
- Aircraft serial: 29811
- Aircraft time: 57,453 hours, 33,359 cycles
- System (JASC): 5311 · Fuselage Main, Frame
- Part: Frame
- Part number: 147A5744U
- Condition: Cracked
- Location: Fuselage
- Stage of operation: IN
- How discovered: V
- Nature of condition: O
- Precautionary procedure: K

## Discrepancy

AFT CARGO COMPARTMENT FRAME LOWER WEB CRACKED AT BS 727, WL 200 LT SIDE.  REPAIRED WEB IAW EA.
